Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Spatial behaviour in a Mindlin-type thermoelastic plate


Authors: Ciro D'Apice and Stan Chiriţă
Journal: Quart. Appl. Math. 61 (2003), 783-796
MSC: Primary 74F05; Secondary 35B45, 35Q72, 74H40, 74K20
DOI: https://doi.org/10.1090/qam/2019623
MathSciNet review: MR2019623
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Spatial behaviour is studied for the transient solutions in the bending of a Mindlin-type thermoelastic plate. Some appropriate time-weighted line-integral measures are associated with the transient solutions and the spatial estimates are established for these measures describing spatial behaviour results of the Saint-Venant and Phragmén-Lindelöf type. A complete description of the spatial behaviour is obtained by combining the spatial estimates with time-independent and time-dependent decay and growth rates. For a thermoelastic plate whose middle surface is like a semi-infinite strip, it is shown, by means of the maximum principle, that at infinity a sharper spatial decay holds and it is dominated by the thermal characteristics only. Uniqueness results are also established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 74F05, 35B45, 35Q72, 74H40, 74K20

Retrieve articles in all journals with MSC: 74F05, 35B45, 35Q72, 74H40, 74K20


Additional Information

DOI: https://doi.org/10.1090/qam/2019623
Article copyright: © Copyright 2003 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website